`a`
Related Articles
1

Global strong solution for the incompressible flow of liquid crystals with vacuum in dimension two

Discrete and Continuous Dynamical Systems  Volume 37, Issue 9, Pages : 4907 - 4922, 2017

Xiaoli Li - (email)

 Abstract       References       Full Text      Related Articles

2

A two-phase flow model with delays

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 9, Pages : 3273 - 3294, 2017

Theodore Tachim Medjo - (email)

 Abstract       References       Full Text      Related Articles

3

Parabolic reaction-diffusion systems with nonlocal coupled diffusivity terms

Discrete and Continuous Dynamical Systems  Volume 37, Issue 5, Pages : 2431 - 2453, 2017

Jorge Ferreira - (email), Hermenegildo Borges de Oliveira - (email)

 Abstract       References       Full Text      Related Articles

4

Existence of solutions for a class of abstract neutral differential equations

Discrete and Continuous Dynamical Systems  Volume 37, Issue 5, Pages : 2455 - 2482, 2017

Hernán R. Henríquez - (email), Claudio Cuevas - (email), Juan C. Pozo - (email), Herme Soto - (email)

 Abstract       References       Full Text      Related Articles

5

Well-posedness for the three-dimensional compressible liquid crystal flows

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 6, Pages : 1913 - 1937, 2016

Xiaoli Li - (email), Boling Guo - (email)

 Abstract       References       Full Text      Related Articles

6

A dynamical approach to phytoplankton blooms

Discrete and Continuous Dynamical Systems  Volume 37, Issue 2, Pages : 859 - 878, 2016

Christopher K. R. T. Jones - (email), Bevin Maultsby - (email)

 Abstract       References       Full Text      Related Articles

7

A Cahn-Hilliard-Navier-Stokes model with delays

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 8, Pages : 2663 - 2685, 2016

T. Tachim Medjo - (email)

 Abstract       References       Full Text      Related Articles

8

On a parabolic-hyperbolic filter for multicolor image noise reduction

Evolution Equations and Control Theory  Volume 5, Issue 2, Pages : 251 - 272, 2016

Valerii Maltsev - (email), Michael Pokojovy - (email)

 Abstract       References       Full Text      Related Articles

9

Local strong solutions to the compressible viscous magnetohydrodynamic equations

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 5, Pages : 1617 - 1633, 2016

Tong Tang - (email), Hongjun Gao - (email)

 Abstract       References       Full Text      Related Articles

10

Principal eigenvalues for some nonlocal eigenvalue problems and applications

Discrete and Continuous Dynamical Systems  Volume 36, Issue 7, Pages : 4027 - 4049, 2016

Fei-Ying Yang - (email), Wan-Tong Li - (email), Jian-Wen Sun - (email)

 Abstract       References       Full Text      Related Articles

11

Global well-posedness of strong solutions to a tropical climate model

Discrete and Continuous Dynamical Systems  Volume 36, Issue 8, Pages : 4495 - 4516, 2016

Jinkai Li - (email), Edriss Titi - (email)

 Abstract       References       Full Text      Related Articles

12

Asymptotic preserving scheme for a kinetic model describing incompressible fluids

Kinetic and Related Models  Volume 9, Issue 1, Pages : 51 - 74, 2015

Nicolas Crouseilles - (email), Mohammed Lemou - (email), SV Raghurama Rao - (email), Ankit Ruhi - (email), Muddu Sekhar - (email)

 Abstract       References       Full Text      Related Articles

13

On the existence of global strong solutions to the equations modeling a motion of a rigid body around a viscous fluid

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1539 - 1562, 2015

Šárka Nečasová - (email), Joerg Wolf - (email)

 Abstract       References       Full Text      Related Articles

14

Existence and uniqueness of steady flows of nonlinear bipolar viscous fluids in a cylinder

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : 2107 - 2128, 2015

Allen Montz - (email), Hamid Bellout - (email), Frederick Bloom - (email)

 Abstract       References       Full Text      Related Articles

15

Relativistic transfer equations: Comparison principle and convergence to the non-equilibrium regime

Kinetic and Related Models  Volume 8, Issue 4, Pages : 725 - 763, 2015

Thomas Leroy - (email)

 Abstract       References       Full Text      Related Articles

16

Strong solutions to compressible barotropic viscoelastic flow with vacuum

Kinetic and Related Models  Volume 8, Issue 4, Pages : 765 - 775, 2015

Tong Tang - (email), Yongfu Wang - (email)

 Abstract       References       Full Text      Related Articles

17

A nonlocal diffusion population model with age structure and Dirichlet boundary condition

Communications on Pure and Applied Analysis  Volume 14, Issue 5, Pages : 2095 - 2115, 2015

Yueding Yuan - (email), Zhiming Guo - (email), Moxun Tang - (email)

 Abstract       References       Full Text      Related Articles

18

Convective nonlocal Cahn-Hilliard equations with reaction terms

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 5, Pages : 1529 - 1553, 2015

Francesco Della Porta - (email), Maurizio Grasselli - (email)

 Abstract       References       Full Text      Related Articles

19

On the system of partial differential equations arising in mean field type control

Discrete and Continuous Dynamical Systems  Volume 35, Issue 9, Pages : 3879 - 3900, 2015

Yves Achdou - (email), Mathieu Laurière - (email)

 Abstract       References       Full Text      Related Articles

20

Existence results for compressible radiation hydrodynamic equations with vacuum

Communications on Pure and Applied Analysis  Volume 14, Issue 3, Pages : 1023 - 1052, 2015

Yachun Li - (email), Shengguo Zhu - (email)

 Abstract       References       Full Text      Related Articles

21

Long-time behavior and weak-strong uniqueness for incompressible viscoelastic flows

Discrete and Continuous Dynamical Systems  Volume 35, Issue 8, Pages : 3437 - 3461, 2015

Xianpeng Hu - (email), Hao Wu - (email)

 Abstract       References       Full Text      Related Articles

22

A nonlocal dispersal logistic equation with spatial degeneracy

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 3217 - 3238, 2015

Jian-Wen Sun - (email), Wan-Tong Li - (email), Zhi-Cheng Wang - (email)

 Abstract       References       Full Text      Related Articles

23

Non-isothermal viscous Cahn-Hilliard equation with inertial term and dynamic boundary conditions

Communications on Pure and Applied Analysis  Volume 13, Issue 5, Pages : 1855 - 1890, 2014

Cecilia Cavaterra - (email), Maurizio Grasselli - (email), Hao Wu - (email)

 Abstract       References       Full Text      Related Articles

24

The nonlinear 2D subcritical inviscid shallow water equations with periodicity in one direction

Communications on Pure and Applied Analysis  Volume 13, Issue 5, Pages : 2005 - 2038, 2014

Aimin Huang - (email), Roger Temam - (email)

 Abstract       References       Full Text      Related Articles

25

Remarks on geometric properties of SQG sharp fronts and $\alpha$-patches

Discrete and Continuous Dynamical Systems  Volume 34, Issue 12, Pages : 5045 - 5059, 2014

Angel Castro - (email), Diego Córdoba - (email), Javier Gómez-Serrano - (email), Alberto Martín Zamora - (email)

 Abstract       References       Full Text      Related Articles

26

Linearized Navier-Stokes equations in $\mathbb{R}^3$: An approach in weighted Sobolev spaces

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 5, Pages : 901 - 916, 2014

Chérif Amrouche - (email), Mohamed Meslameni - (email), Šárka Nečasová - (email)

 Abstract       References       Full Text      Related Articles

27

The existence and decay estimates of the solutions to $3$D stochastic Navier-Stokes equations with additive noise in an exterior domain

Discrete and Continuous Dynamical Systems  Volume 34, Issue 10, Pages : 4323 - 4341, 2014

Takeshi Taniguchi - (email)

 Abstract       References       Full Text      Related Articles

28

Global existence of strong solutions to incompressible MHD

Communications on Pure and Applied Analysis  Volume 13, Issue 4, Pages : 1553 - 1561, 2014

Huajun Gong - (email), Jinkai Li - (email)

 Abstract       References       Full Text      Related Articles

29

Global existence of strong solutions to incompressible MHD

Communications on Pure and Applied Analysis  Volume 13, Issue 3, Pages : 1337 - 1345, 2013

Huajun Gong - (email), Jinkai Li - (email)

 Abstract       References       Full Text      Related Articles

30

A note on the existence of global solutions for reaction-diffusion equations with almost-monotonic nonlinearities

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 635 - 644, 2013

Aníbal Rodríguez-Bernal - (email), Alejandro Vidal-López - (email)

 Abstract       References       Full Text      Related Articles

31

Neumann-transmission problems for pseudodifferential Brinkman operators on Lipschitz domains in compact Riemannian manifolds

Communications on Pure and Applied Analysis  Volume 13, Issue 1, Pages : 175 - 202, 2013

Mirela Kohr - (email), Cornel Pintea - (email), Wolfgang L. Wendland - (email)

 Abstract       References       Full Text      Related Articles

32

Strong solutions to the equations of flow and heat transfer in magnetic fluids with internal rotations

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3289 - 3320, 2013

Youcef Amirat - (email), Kamel Hamdache - (email)

 Abstract       References       Full Text      Related Articles

33

Robustness of Morphogen gradients with "bucket brigade" transport through membrane-associated non-receptors

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 3, Pages : 721 - 739, 2012

Jinzhi Lei - (email), Dongyong Wang - (email), You Song - (email), Qing Nie - (email), Frederic Y. M. Wan - (email)

 Abstract       References       Full Text      Related Articles      

34

Well-posedness of an extended model for water-ice phase transitions

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 2, Pages : 439 - 460, 2012

Pavel Krejčí - (email), Elisabetta Rocca - (email)

 Abstract       References       Full Text      Related Articles

35

Global existence and stability for a hydrodynamic system in the nematic liquid crystal flows

Communications on Pure and Applied Analysis  Volume 12, Issue 1, Pages : 341 - 357, 2012

Jihong Zhao - (email), Qiao Liu - (email), Shangbin Cui - (email)

 Abstract       References       Full Text      Related Articles

36

Local existence of strong solutions to the three dimensional compressible MHD equations with partial viscosity

Communications on Pure and Applied Analysis  Volume 12, Issue 2, Pages : 851 - 866, 2012

Yu-Zhu Wang - (email), Yin-Xia Wang - (email)

 Abstract       References       Full Text      Related Articles

37

Nonlinear conformation response in the finite channel: Existence of a unique solution for the dynamic PNP model

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 7, Pages : 2465 - 2482, 2012

Joseph W. Jerome - (email)

 Abstract       References       Full Text      Related Articles

38

Blow-up phenomena for the 3D compressible MHD equations

Discrete and Continuous Dynamical Systems  Volume 32, Issue 5, Pages : 1835 - 1855, 2012

Ming Lu - (email), Yi Du - (email), Zheng-An Yao - (email)

 Abstract       References       Full Text      Related Articles

39

A blow-up criterion for the 3D compressible MHD equations

Communications on Pure and Applied Analysis  Volume 11, Issue 3, Pages : 1167 - 1183, 2011

Ming Lu - (email), Yi Du - (email), Zheng-An Yao - (email), Zujin Zhang - (email)

 Abstract       References       Full Text      Related Articles

40

On a heated incompressible magnetic fluid model

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 675 - 696, 2011

Youcef Amirat - (email), Kamel Hamdache - (email)

 Abstract       References       Full Text      Related Articles

41

On the regularity of solutions to the Navier-Stokes equations

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 747 - 761, 2011

Vittorino Pata - (email)

 Abstract       References       Full Text      Related Articles

42

$L^1$ maximal regularity for the laplacian and applications

DCDS Supplements  Volume 2011, Issue Special, Pages : 495 - 504, 2011

Yoshikazu Giga - (email), Jürgen Saal - (email)

 Abstract       Full Text      Related Articles      

43

Existence and continuity of strong solutions of partly dissipative reaction diffusion systems

DCDS Supplements  Volume 2011, Issue Special, Pages : 1319 - 1328, 2011

Zhoude Shao - (email)

 Abstract       Full Text      Related Articles      

44

Asymptotic behavior of solutions to a one-dimensional full model for phase transitions with microscopic movements

Discrete and Continuous Dynamical Systems  Volume 32, Issue 1, Pages : 167 - 190, 2011

Jie Jiang - (email), Boling Guo - (email)

 Abstract       References       Full Text      Related Articles

45

New entropy conditions for scalar conservation laws with discontinuous flux

Discrete and Continuous Dynamical Systems  Volume 30, Issue 4, Pages : 1191 - 1210, 2011

Darko Mitrovic - (email)

 Abstract       References       Full Text      Related Articles

46

On a generalized Boussinesq model around a rotating obstacle: Existence of strong solutions

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 3, Pages : 825 - 847, 2011

Elder J. Villamizar-Roa - (email), Elva E. Ortega-Torres - (email)

 Abstract       References       Full Text      Related Articles

47

Phase separation in a gravity field

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 2, Pages : 391 - 407, 2010

Pavel Krejčí - (email), Elisabetta Rocca - (email), Jürgen Sprekels - (email)

 Abstract       References       Full Text      Related Articles

48

Existence and stability of a multidimensional scalar conservation law with discontinuous flux

Networks and Heterogeneous Media  Volume 5, Issue 1, Pages : 163 - 188, 2010

Darko Mitrovic - (email)

 Abstract       Full Text      Related Articles

49

On the stability problem for the Boussinesq equations in weak-$L^p$ spaces

Communications on Pure and Applied Analysis  Volume 9, Issue 3, Pages : 667 - 684, 2010

Lucas C. F. Ferreira - (email), Elder J. Villamizar-Roa - (email)

 Abstract       Full Text      Related Articles

50

Existence and uniqueness of strong periodic solutions of the primitive equations of the ocean

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1491 - 1508, 2009

T. Tachim Medjo - (email)

 Abstract       Full Text      Related Articles

51

Iterative method for mass diffusion model with density dependent viscosity

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 4, Pages : 823 - 841, 2008

Francisco Guillén-González - (email), Mamadou Sy - (email)

 Abstract       Full Text      Related Articles

52

Kawahara equation in a bounded domain

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 4, Pages : 783 - 799, 2008

Gleb G. Doronin - (email), Nikolai A. Larkin - (email)

 Abstract       Full Text      Related Articles

53

Optimal Lyapunov inequalities for disfocality and Neumann boundary conditions using $L^p$ norms

Discrete and Continuous Dynamical Systems  Volume 20, Issue 4, Pages : 877 - 888, 2008

Antonio Cañada - (email), Salvador Villegas - (email)

 Abstract       Full Text      Related Articles

54

Well-posedness and blow-up phenomena for the 2-component Camassa-Holm equation

Discrete and Continuous Dynamical Systems  Volume 19, Issue 3, Pages : 493 - 513, 2007

Joachim Escher - (email), Olaf Lechtenfeld - (email), Zhaoyang Yin - (email)

 Abstract       Full Text      Related Articles

55

Hemivariational inequality for a frictional contact problem in elasto-piezoelectricity

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 6, Pages : 1339 - 1356, 2006

Stanislaw Migórski - (email)

 Abstract       Full Text      Related Articles

56

Regularity of the Navier-Stokes equation in a thin periodic domain with large data

Discrete and Continuous Dynamical Systems  Volume 16, Issue 1, Pages : 67 - 86, 2006

Igor Kukavica - (email), Mohammed Ziane - (email)

 Abstract       Full Text      Related Articles

57

The exponential behavior of Navier-Stokes equations with time delay external force

Discrete and Continuous Dynamical Systems  Volume 12, Issue 5, Pages : 997 - 1018, 2005

Takeshi Taniguchi - (email)

 Abstract       Full Text      Related Articles

58

Modeling and optimal regulation of erythropoiesis subject to benzene intoxication

Mathematical Biosciences and Engineering  Volume 1, Issue 1, Pages : 15 - 48, 2004

H. T. Banks - (email), Cammey E. Cole - (email), Paul M. Schlosser - (email), Hien T. Tran - (email)

 Abstract       Full Text      Related Articles

59

On quasilinear elliptic equations related to some Caffarelli-Kohn-Nirenberg inequalities

Communications on Pure and Applied Analysis  Volume 2, Issue 4, Pages : 539 - 566, 2003

B. Abdellaoui - (email), I. Peral - (email)

 Abstract       Full Text      Related Articles

60

Dissipativity of a conserved phase-field system with memory

Discrete and Continuous Dynamical Systems  Volume 9, Issue 4, Pages : 949 - 968, 2003

Federico Mario Vegni - (email)

 Abstract       Full Text      Related Articles

61

Well-posedness results for phase field systems with memory effects in the order parameter dynamics

Discrete and Continuous Dynamical Systems  Volume 9, Issue 3, Pages : 705 - 726, 2003

S. Gatti - (email), Elena Sartori - (email)

 Abstract       Full Text      Related Articles

62

Interior gradient bounds for the 2D Navier-Stokes system

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 873 - 882, 2001

Igor Kukavica - (email)

 Abstract       Full Text      Related Articles

63

Global smooth solutions of the complex Ginzburg-Landau equation and their dynamical properties

Discrete and Continuous Dynamical Systems  Volume 5, Issue 4, Pages : 825 - 848, 1999

Sen-Zhong Huang - (email), Peter Takáč - (email)

 Abstract       Full Text      Related Articles

64

A free boundary problem arising from a stress-driven diffusion in polymers

Discrete and Continuous Dynamical Systems  Volume 2, Issue 2, Pages : 191 - 202, 1996

Hong-Ming Yin - (email)

 Abstract       Full Text      Related Articles